On the Cauchy problem for irregular equations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1408-1420
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a14,
author = {V. V. Kornienko},
title = {On the {Cauchy} problem for irregular equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1408--1420},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a14/}
}
V. V. Kornienko. On the Cauchy problem for irregular equations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1408-1420. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a14/